# SDR CALA2024041501076

- Difficulty date: April 11, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N61881
- Make and model: Boeing 737924ER
- Aircraft serial: 42200
- Aircraft time: 28,686 hours, 10,432 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 147A566022
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: MAIN CABIN STA 947-967 AT L-2 DOOR INTERCOSTAL HAS CORROSION.  TRANSCRIBED FROM HAECO GSO NRC 9280230. REMOVED AND REPLACED CORRODED INTERCOSTAL AT STA 947-967 L2 DOOR NEW NEW INTERCOSTAL PN 147A5660-21 IAW B737NG AIPC 53-42-51-25B AND BAC DWG 147A5650 REV A.  HAECO GSO MECH V943064
